# SDR SIMA20120901014

- Difficulty date: September 1, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 29,992 hours, 27,877 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 14532234401
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT ACCESS HATCH 272DR INNER FRAME CRACKED AT HINGE PIN FITTING.   REPAIRED REAR ELECTRONICS COMPARTMENT ACCESS HATCH 272DR IAW EO-EM-52MR-325.
